Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Night Nurse - Everything You Need To Know
Night Nurse is an effective way to alleviate your cold and flu symptoms in order to help you get a good night's sleep. If you are suffering from symptoms such as a runny nose, tickly cough, sore throat, aches and pains, fever, and shivers, then you will probably be kept awake at night, suffering. Without a good night's sleep your body will not be able to heal itself and fight off the cold and flu as efficiently, so it is important to find a way to fight the symptoms in order to sleep well and let your body recuperate.
Why Does Night Nurse Make You Sleepy?
Night Nurse contains an antihistamine called Promethazine, which helps to aid sleep while decongesting and drying up runny noses for easy breathing. Night Nurse also contains Dextromethorphan which will ease your dry or tickly cough, as well as Paracetamol to relieve aches, pains, shivers, and reduce temperature.
Taking Night Nurse
When taking Night Nurse liquid fill the measuring cup to the 20ml mark. Take one 20ml dose (4 teaspoons) at bed time. For the Night Nurse Capsules take 2 just before bedtime with a drink of water. Do not take these products if you have already taken 4 doses of paracetamol-containing products during the day. Also, do not take for more than 3 days.
This medication is for oral use only and should not be given to children under the age of 16 years. If you take too much of the medicine/too many capsules, even if you feel well, then speak to a doctor immediately.
When Should I Not Take Night Nurse?
Do not take Night Nurse if you are pregnant or breastfeeding. Do not drive or operate machinery when taking Night Nurse as it may cause drowsiness, dizziness, or difficulty concentrating. Avoid taking Night Nurse if you have ever had an allergic reaction to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide, or to any other ingredients in this medicine. You should be wary of taking Night Nurse if you are taking other prescribed medicines, check the product leaflet for more information of what to look out for, or speak to a doctor or pharmacist for further help and advice. Take special care to not drink alcohol while using Night Nurse.
If your symptoms do not improve, worsen, or are accompanied by a high temperature, skin rash, or persistent headache, see your doctor as soon as possible.